# SDR SWIA202158379

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 39,085 hours, 34,906 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION APPEARED DURING CLIMB OUT 17000', FLAP FAIL AT 0 DEGREES RAN QRH FSI LESS THEN 400 FPM TOUCH DOWN ARE SPEED LESS THEN MAX TIRE SPEED    (FLIGHT 4291)     COMPLIED WITH AD 2009-06-12/09 FOR TROUBLESHOOTING. FLIGHT LEG 1589 LRU  PROBABLES  ARE 1. FECU/BPSU MISRIGG   CODES 5 1B    5 2B . ALSO COMPLIED WITH CRJ200 FIM 27-50-00 FIG 111 BOX 1 .  FOUND FECU  POT 5 AND 6 AND 8 OUT OF RIG.    RIGGED PER CRJ200 AMM 27-51-10 AND PREFORMED OPS CHECK.. OPS CHECK GOOD
